MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755KR 630G 3ML V4.10 EN RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755KR 630G 3ML V4.10 EN RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1755KR
Medical Device Problem Codes Device Alarm System (1012); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the customer experienced hyperglycemia as well as hypoglycemia.The customer¿s blood glucose level was 363 mg/dl, 413 mg/dl, 400 mg/dl, 363 mg/dl, 214 mg/dl, 500 mg/dl, 405 mg/dl and 27 mg/dl.Customer reported that the cannula was bent.The customer declined with troubleshooting.The devices will not be returned for analysis.

Brand Name
KIT MMT-1755KR 630G 3ML V4.10 EN RECERT
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8543991
Report Number3004209178-2019-87222
Device Sequence Number2443797
Product Code OZO
UDI-Device Identifier00763000179632
UDI-Public(01)00763000179632(17)211129
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/29/2021
Device Model NumberMMT-1755KR
Device Catalogue NumberMMT-1755KR
Device Lot NumberHG304D8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-332A-RSVR, UNO INF SET
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight61